# SDR ASAA2022123041568

- Difficulty date: December 30, 2022
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61554
- Aircraft time: 18,901 hours, 6,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750121
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT UPPER SURFACE HAS CORROSION AT BS 773, LBL 17.  GROUNDED - YES. REPAIRED AFT CARGO FLOOR SUPPORT UPPER SURFACE AT BS 773, LBL 17 IAW SRM 53-00-53-2R-3 ORIG. MAT=.063, MAT. REMOVED=.016, MAT. REMAINING=.047, OUT OF LIMITS IAW SRM 53-00-53-1A-2.
